# SDR DALA1257231818

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 44,863 hours, 8,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT LOWER BUNK PSU EMERGENCY LIGHT AND FWD RT UPPER BUNK HATCH EMERGENCY LIGHT INOPERATIVE.  REPLACED FWD RT LOWER BUNK PSU EMERGENCY LIGHT ASSY.  CHECKED GOOD.  REPLACED FWD RT UPPER BUNK HATCH EMERGENCY LIGHT ASSY, CHECKED GOOD.
